# SDR FDEA202203090448

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25060
- Aircraft time: 57,548 hours, 29,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT DOES NOT ILLUMINATE WHEN LEFT FWD ENTRY                               DOOR IS ARMED.                                                                                        CLEANED GIRT BAR PROXIMITY SENSORS.  SLIDE LIGHT                                  OPS CHECK GOOD REF 757 AMM 25-66-11-2.
